Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband has had LULRON INJECTIONS TO CONTROL PSA from

My husband has had LULRON INJECTIONS TO CONTROL PSA from prostate cancer. His prostate was removed in 2005. It was in the past year that the PSA began to climb,but very little. LUPRON injections have been given recently. A series of two. (Oct.15 and again Feb15) Each one is suppose to last three months.
His concern is that the sweats are accompanied by hills and neither one is letting up. Is it common to have chills with this?
His prostate was remove and followed by radiation and one hormone injection.(3 months after the pristate removal)
The chills are concerning him as no doctor that he visits can explain the chills.
Can you?
Thu, 17 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is 67 yrs old and has no trouble going to the bathroom -no blood in urine / stool - frequency is normal and without discomfort or pain. His PSA level is currently 5.4 and we ve been monitoring this for several years showing a slight increase annually. At there any oral medications he can take to lower his PSA? And/or is PSA level anything to be concerned about ? Thank you.

doctor1 MD

i am 74 years old male. for the last one month i had ocassional back pain.i do not smoke.not a regular drinker.1-2 pegs once or twice a week.mostly vegetarian.general health good.diabetic under controll on medication when i did a blood test for PSA the reading shows. total prostrate specxific antigen-PSA.observed value.8.08 what should i do. should i be worried.

doctor1 MD

I had prostate cancer a year ago, I had implanted radiation seeds into my prostate. After 3 months I had CT Scan on my pelvis and whole body, no sign of cancer, however my PSA still high, up to 40, the Urologist doctor do not know why, they say possible I still have very small micro cancer. 6 month later the Urologist decided to give injection of LUPRON, 22.5 mg. for 3 moths, 3 month later my PSA drop to 0.37 can you explain it. I appreciate your input. Thank you, Cesar

Loading Online Doctors....